MAUDE Adverse Event Report: MENTOR TEXAS CANDYCANE 4MM 26CM LG; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS CANDYCANE 4MM 26CM LG; SYSTEM, SUCTION, LIPOPLASTY
Model Number CCC426L
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cannula bent during breast lift and axilla lipo.The device was a candycane 4mm 26cm lg large handle cannula on which the canula bent during surgery.The canula was bent at the neck of handle and tip.There was no patient involvement.
 
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: bent tip manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Devices' photo evaluation completed on march 24, 2022: upon visual evaluation of the image provided in the complaint, the cannula was observed bent.As the product involved in this complaint was discarded, the device couldn´t be analyzed according to our procedures.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).Initial report mistakenly reported that the device was received.Correction: device image was received.

Brand Name
CANDYCANE 4MM 26CM LG
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key13870201
Report Number1645337-2022-03157
Device Sequence Number14625723
Product Code MUU
UDI-Device Identifier00081317020899
UDI-Public00081317020899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCC426L
Device Catalogue NumberCCC426L
Device Lot Number18110703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer03/24/2022
04/11/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date03/25/2022
04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale